I have been taking adderall 30mg twice daily for 3 years, and the past six weeks i have been experiencing symptoms of dizziness,not being able to walk very well (rubbery legs) and in the past 2 weeks the symptoms has escilated to the rubbery legs my neck drawing into mid back really bad and my speech gets to where people can't understand what I say... An episode can last anywhere from 2 hours to 10 hours and it is random when it occurs.. And I can take hydrocodone 10mg and the episodes go away? Can adderall just now cause these episodes? And why does hydrocodone make them go away? I am a 39 year old male, the only thig that is wrong health wise is rapid de-cycling bi-polar, thats why I take the adderall, I have bottomless lows
Hello, I am sorry no one has answered your question, & I hope you have seen your doctor or at least did some research on your own.I am enclosing a link that you should read in it's entirety as there may be something as simple as an OTC med you also take that could cause symptoms you describe.It's weird that a vicodin would help this unless you are having a back problem, & once the pain level recededs or muscle spasm the effect goes away. We don't want you getting hooked on vicodin tho' now do we? Please read this thru if you haven't already & then conctact your doctor if you don't see any reason for this reaction...
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2010 • 1 answer
Posted 8 Jun 2010 • 1 answer
Posted 4 Jan 2011 • 1 answer
Posted 19 Jan 2012 • 2 answers
Posted 8 Mar 2013 • 1 answer